I'm bp, been on Zyprexa for 5 yrs off and on, gained weight of course, and know that it has tons of other side effects. But I know Depakote is not without side effects either -- like constipation, liver damager etc. What's worse? Plus, I know it causes weight gain also. What do you guys think?
one reason i switched from depkote besides the weight gain, severe hair thinning and dull being.also you will have to get blood work more frequently to make sure the depakote in within blood levels. i was only on depakote xl not the reg strength one.
the med did keep me calm. i am on lamictal and now i feel human again.. however this med (depakote)may be good for you. everyones different (ymmv)
no depakote isnt better than zyprexa at least for me. I have been on zyprexa for 8 years now and I love it. I am never going to stop taking it. I did gain weight at first but I have since taken off the weight. and I am continuing to loose. through exercise diet and helathy hapbits. You can loose weight on zyprexa/ We just have to work a little harder at it.
Depakote made feel like a zombie. I hated it. I am soooo stable and normal with the zyprexa. I dont have any bad side effects and even my sex life is great. For me the zyprexa is so much better. I think depakote andlithium should be take off the market.But again thait is my opinion. There are much better meds out there than those two.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.